Manufacturer
Sunthi Sepuri.

Active substances
Ibuprofen 200 mg
Paracetamol 350 mg

Indication
Reducing of pains particularly for headache, toothache, rheumatoid arthritis, low back pain, menstruation, after surgery and phenomenon of flu.

Dose
Adult : 1 – 2 caplets, 3 – 4 times a day after meal.

Contraindications
Patient has hypersensitive history of Ibuprofen or allergy of aspirin or other AINS. Patient has serious and active of peptic ulcer disease.

Packaging
Box @ 10 x 10 (100 caplets).